# SDR AALA202201032139

- Difficulty date: January 1, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 88,450 hours, 10,962 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR 2R FELL OFF HINGES. REINSTALLED LAVATORY DOOR, OPS CHECK GOOD.
